MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDIGUARD; GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,5.5

MEDLINE INDUSTRIES, LP MEDIGUARD; GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,5.5
Catalog Number AVT0655
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the new gloves feel unsafe to use during procedures.The fingers do not fit correctly and make it difficult to sew sutures safely.This brand of gloves smell badly.The surgeon also reported that they get more holes in this brand of gloves as compared with the previous gloves.The complaints are across all lots and sizes of the gloves.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, the new gloves feel unsafe to use during procedures.The fingers do not fit correctly and make it difficult to sew sutures safely.This brand of gloves smell badly.The surgeon also reported that they get more holes in this brand of gloves as compared with the previous gloves.The complaints are across all lots and sizes of the gloves.

Brand Name
MEDIGUARD
Common Device Name
GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,5.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25669689
Report Number1417592-2026-03713
Device Sequence Number12161794
Product Code KGO
UDI-Device Identifier10197344099757
UDI-Public10197344099757
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVT0655
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown